Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 8, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Apr 30, 2010, 8:39 PM CDT for Saint Louis County, City of Saint Louis, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2010, 8:39 PM CDT (01:39 UTC)
- Expired
- May 1, 2010, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The St Louis radar (KLSX), 28 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 9:00 PM CDT | FLASH FLOOD | Sunset Hills, MO | MATTESSE CREEK REACHED FLOOD STAGE |
| Apr 30, 9:30 PM CDT | FLASH FLOOD | St. Louis, MO | CAR SPUN OUT AND CRASHED DUE TO STANDING WATER AT INTERSTATE 64 AND INTERSTATE 70 |
| Apr 30, 11:38 PM CDT | FLASH FLOOD | Valley Park, MO | SOUTHBOUND 141 UNDER INTERSTATE 44 FLOODING...AND WESTBOUND 44 NEAR LEWIS ROAD ALSO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1090 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 340 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
950
WGUS53 KLSX 010139
FFWLSX
MOC189-510-010730-
/O.NEW.KLSX.FF.W.0008.100501T0139Z-100501T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 230 AM CDT
* AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS
THE WARNED AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES IS EXPECTED TO
OCCUR WITH THESE STORMS...WHICH WILL LIKELY LEAD TO URBAN FLASH
FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AFFTON...BALLWIN...BEL-RIDGE...BELLEFONTAINE NEIGHBORS...
BERKELEY...BLACK JACK...BRENTWOOD...CLAYTON...COOL VALLEY...
CRESTWOOD...CREVE COEUR...DELLWOOD...DES PERES...ELLISVILLE...
EUREKA...FENTON...FERGUSON...FRONTENAC...GLENDALE...HILLSDALE...
JENNINGS...KINLOCH...KIRKWOOD...LADUE...LAKESHIRE...LEMAY...
MANCHESTER...MAPLEWOOD...MEHLVILLE AND NORMANDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3877 9017 3871 9020 3861 9018 3854 9027
3841 9034 3842 9035 3845 9034 3846 9041
3850 9041 3850 9059 3847 9061 3848 9065
3844 9067 3846 9069 3847 9074 3849 9074
3883 9024 3880 9012
$$
CVKING2 follow-up statements
821
WGUS73 KLSX 010450
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 PM CDT FRI APR 30 2010
MOC189-510-010730-
/O.CON.KLSX.FF.W.0008.000000T0000Z-100501T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LOUIS CITY MO-ST. LOUIS MO-
1150 PM CDT FRI APR 30 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ST. LOUIS AND ST. LOUIS
CITY COUNTIES UNTIL 230 AM CDT...
AT 1140 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING IN VALLEY PARK AND EUREKA. IN VALLEY
PARK...SOUTHBOUND HIGHWAY 141 UNDER INTERSTATE 44 WAS FLOODED AND IN
EUREKA...LEWIS ROAD NORTH OF INTERSTATE 44 WAS FLOODED. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVIER RAIN HAS
MOVED OUT OF THE WARNED AREA. HOWEVER...MORE SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE OVER THE NEXT HOUR OR SO WITH UP TO
AN ADDITIONAL QUARTER OF AN INCH OF RAIN POSSIBLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AFFTON...
BALLWIN...CRESTWOOD...EUREKA...VALLEY PARK...ELLISVILLE...
KIRKWOOD...LADUE...LEMAY...MANCHESTER...MAPLEWOOD AND MEHLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3877 9017 3871 9020 3861 9018 3854 9027
3841 9034 3842 9035 3845 9034 3846 9041
3850 9041 3850 9059 3847 9061 3848 9065
3844 9067 3846 9069 3847 9074 3849 9074
3883 9024 3880 9012
$$
BYRD321
WGUS73 KLSX 010721
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
221 AM CDT SAT MAY 1 2010
MOC189-510-010736-
/O.EXP.KLSX.FF.W.0008.000000T0000Z-100501T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LOUIS CITY MO-ST. LOUIS MO-
221 AM CDT SAT MAY 1 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ST. LOUIS AND ST.
LOUIS CITY COUNTIES WILL BE ALLOWED TO EXPIRE AT 230 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3877 9017 3871 9020 3861 9018 3854 9027
3841 9034 3842 9035 3845 9034 3846 9041
3850 9041 3850 9059 3847 9061 3848 9065
3844 9067 3846 9069 3847 9074 3849 9074
3883 9024 3880 9012
$$
BYRDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 7:02 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 30, 7:02 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 702 PM CDT FRI APR 30 2010 .DISCUSSION... /1229 PM CDT FRI APR 30 2010/ EARLY FORECAST DISCUSSION DUE TO SEVERE WEATHER UNORGANIZED LINEAR MCS RACING NORTHEAST ACROSS NORTHWEST MISSOURI LATE THIS MORNING...MAY CLIP OUR NORTHWEST CWA. BUT LOOKING FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE FRONT THIS AFTERNOON AND THIS EVENING AS 50 KT LLJ CONTINUES TO PUMP MOISTURE NORTH. LOW TO MID 60 DEWPOINTS NOW ACROSS MUCH OF THE CWA WITH BREAKS IN STRATOCUMULUS DECK LEADING TO TEMPERATURES RISING INTO THE UPPER 70S AND LOWER 80S. THIS DESTABILIZATION ALONG WITH 0-6KM SHEAR VALUES AROUND 50KT SUPPORT ORGANIZED SEVERE CONVECTION ...IN PARTICULAR SUPERCELLS AND BOWING LINE SEGMENTS. MUCH OF THE CWA HAS NOW BEEN UPGRADED TO A MODERATE RISK WITH THE POTENTIAL OF A WIDESPREAD SEVERE WEATHER OUTBREAK. SHOULD SEE THUNDERSTORMS MOVE EAST OF THE AREA LATE TONIGHT AS THE FRONT SAGS SOUTHEAST. SHOULD SEE A DRY PERIOD FOR MUCH OF THE DAY ON SATURDAY IN THE WAKE OF THIS FIRST THUNDERSTORM COMPLEX. NEXT SHORTWAVE AND ATTENDANT SURFACE LOW WILL RIDE NORTHEAST ALONG THE FRONT SATURDAY NIGHT...WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS AFFECTING THE CWA. SURFACE BASED CONVECTION AND WIDESPREAD SEVERE WEATHER CHANCES WILL GREATLY HINGE ON WHERE THE SURFACE LOW TRACKS SATURDAY NIGHT. AT THIS POINT...IT APPEARS THAT A TRACK ACROSS OUR FAR SOUTHERN COUNTIES IS PREFFERED. WILL NEED TO WATCH THIS CLOSELY. FLOODING CONCERNS... THE AMOUNT OF RAINFALL THAT OCCURS TONIGHT WILL LIKELY DETERMINE THE NEED FOR A FLOOD WATCH SATURDAY NIGHT. IT IS POSSIBLE THAT THE SOUTHEASTERN PORTION OF THE CWA MAY SEE MORE THAN 2 INCHES OF RAINFALL BETWEEN THE TWO THUNDERSTORMS EVENTS. AT THIS POINT...THE HIGH FLASH FLOOD GUIDANCE VALUES FROM THE RIVER FORECAST CENTER LEANS ME TOWARD NOT ISSUING A FLOOD WATCH FOR THIS FIRST EVENT. RAIN SHOULD CLEAR THE CWA FROM WEST TO EAST ON SUNDAY. NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST AS HIGH PRESSURE BUILDS SOUTH ACROSS THE AREA EARLY NEXT WEEK. NEXT CHANCE OF PRECIPITATION WILL MOST LIKELY COME THURSDAY AND FRIDAY AS BOTH THE GFS AND ECWMF ADVERTIZE ANOTHER FRONTAL BOUNDARY TO SLOWLY SINK SOUTH INTO THE MIDWEST. WOULD LIKE TO SEE A COUPLE MORE MODEL RUNS FOR CONSISTENCY BEFORE I ADD MORE RAINFALL INTO THE FORECAST. CVKING && .AVIATION... /642 PM CDT FRI APR 30 2010/ BAND OF STORMS EXTENDING FROM JUST E OF UIN TO NEAR UNO CONTINUES TO MARCH NORTHEAST AT AROUND 45 KTS. STL AREA STILL HAS A SHOT AT THE MOST ACTIVE CONVECTION AND HAVE TEMPOED STRONGER STORMS AT BOTH STL AND SUS FOR THE FIRST 2 HOURS...HOWEVER EXTRAPOLATION OF ONGOING ACTIVITY SUGGEST MOST INTENSE STORMS WILL REMAIN S/SE OF BOTH STL AND SUS SO DID NOT GO TOO LOW WITH THE CONDITIONS ASSOCIATED WITH THESE STRONGER STORMS. ONCE STORMS PASS IT APPEARS THAT SHOWERS WILL LINGER OUT OF A MID DECK FOR SEVERAL ADDITIONAL HOURS...BUT THINK THAT ANY THUNDERSTORM ACTIVITY AFTER THE PASSAGE OF THE LINE WILL BE QUITE SPOTTY. NAM MOS IS HINTING AT LOTS OF MVFR AND IFR CIGS FORMING OVERNIGHT WITH THE SUSTAINED S FLOW IN THE WAKE OF THE PRECIP BUT AHEAD OF THE SFC DRYLINE. WHILE THIS IS CERTAINLY A POSSIBILITY THE GFS...WHICH HAS BEEN THE MUCH BETTER GUIDANCE AS OF LATE...MAINLY EMPHASIZES JUST MID CLOUDS AND HAVE TRENDED FORECAST TO THIS MORE OPTIMISTIC SOLUTION. SPECIFICS FOR KSTL...PRIMARY CONCERNS FOR STRONG STORMS SHOULD BE CONFINED TO THE FIRST 60-90 MINUTES OF THIS FORECAST CYCLE...AND ONCE THE MOST INTENSE STORMS MOVE OUT PRECIP SHOULD BE LIMITED TO SHOWERS IN THE 02-04Z TIME FRAME. FOR THE REMAINDER OF THE NIGHT JUST EXPECT SOME SCATTERED SC AND MID DECK...ALTHOUGH AS MENTIONED ABOVE WILL HAVE TO MONITOR FOR THE REFORMATION OF THE SC FORMING A DECK OF MVFR CIGS. TRUETT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 30, 3:37 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 337 PM CDT FRI APR 30 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 337 PM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS...SOME SEVERE...WILL MOVE ACROSS MISSOURI AND ILLINOIS. THE SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI RIVER NEAR CHESTER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEAST MISSOURI INTO SOUTH CENTRAL ILLINOIS LATE SATURDAY INTO SATURDAY NIGHT. THE PRIMARY THREAT WILL BE LARGE HAIL AND POSSIBLY DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL IS ALSO POSSIBLE WHICH MAY LEAD TO RISES ON AREA CREEKS AND STREAMS. MODERATE RIVER FLOODING IS EXPECTED TO CONTINUE ALONG THE MISSISSIPPI RIVER NEAR CHESTER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Apr 30, 7:05 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 6 SW STEELVILLE 37.91N 91.43W
04/30/2010 E0.25 INCH CRAWFORD MO TRAINED SPOTTER
&&
CARNEYLocal storm report, Apr 30, 7:06 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
706 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 10 S CHERRYVILLE 37.71N 91.28W
04/30/2010 E0.25 INCH CRAWFORD MO AMATEUR RADIO
&&
CARNEYLocal storm report, Apr 30, 7:26 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
726 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 1 W COOK STATION 37.81N 91.46W
04/30/2010 CRAWFORD MO LAW ENFORCEMENT
SHERIFF OFFICE RECEIVED SEVERAL REPORTS OF VERY LARGE
TREES COMPLETELY UPROOTED AT HIGHWAY YY AND BURLEY RIDGE
ROAD
&&
CARNEYLocal storm report, Apr 30, 7:29 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
729 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM LIGHTNING CASEYVILLE 38.63N 90.03W
04/30/2010 ST. CLAIR IL TRAINED SPOTTER
LIGHTING STRUCK TREE...SPLITTING IT IN HALF....
&&
TRUETTLocal storm report, Apr 30, 7:42 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM LIGHTNING 4 E SULLIVAN 38.22N 91.10W
04/30/2010 FRANKLIN MO TRAINED SPOTTER
LIGHTING STRUCK TREE...SPLITTING IT IN HALF....
&&
CORRECTED COUNTY/STATE...LOCATION
SIPPRELLLocal storm report, Apr 30, 8:03 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HEAVY RAIN 5 W RICHWOODS 38.17N 90.93W
04/30/2010 M1.00 INCH WASHINGTON MO TRAINED SPOTTER
SPOTTER MEASURED 1 INCH OF RAIN THAT FELL IN THE LAST
30 MINTUES
&&
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:40 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Jefferson, Washington | 50 min |
| Apr 30, 7:45 PM CDT | Flash Flood Warning | LSX | Crawford | 6 hr |
| Apr 30, 7:55 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois, Washington | 50 min |
| Apr 30, 8:07 PM CDT | Tornado Warning | LSX | Reynolds | 38 min |
| Apr 30, 8:14 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Washington | 6 hr |
| Apr 30, 8:21 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 39 min |
| Apr 30, 8:43 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 47 min |
| Apr 30, 8:54 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 51 min |
| Apr 30, 9:02 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 29 min |
| Apr 30, 9:10 PM CDT | Tornado Warning | LSX | Iron, Madison | 50 min |
| Apr 30, 9:23 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 37 min |
| Apr 30, 9:51 PM CDT | Tornado Warning | LSX | Sainte Genevieve | 39 min |
| May 1, 3:54 AM CDT | Flash Flood Watch | LSX | Crawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more | 23 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.